# SDR FDEA201004231330

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 694121
- Condition: Corroded
- Location: Bs 850-870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON MAIN CABIN SEAT TRACK BS 850 - 870 LBL 24.  REMOVED SEAT TRACK SECTION IAW SRM 51-30-2 AND FABRICATED NEW SEAT TRACK IAW SRM 53-10-2 FIG7 & 51-30-5 FROM BAC 1520-1466 DIM: 16" & INSTALLED NEW SEAT TRACK SECTION AT BS 850-870 LBL 24 IAW SRM 53-10-2, FIG 7.
